MAUDE Adverse Event Report: ICU MEDICAL, INC. LEVEL 1 LOW FLOW HOTLINE DISPOSABLE SET; WARMER, THERMAL, INFUSION FLUID

ICU MEDICAL, INC. LEVEL 1 LOW FLOW HOTLINE DISPOSABLE SET; WARMER, THERMAL, INFUSION FLUID
Catalog Number L-70
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: device not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the device was leaking during therapy.The event took place while it was in use with a patient.The event did not affect patient care.
 
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.No product was returned; therefore, no visual and functional tests were performed, the reported complaint could not be confirmed, and the root cause could not be determined.If the product is returned, the manufacturer will reopen this complaint for further investigation.
 
Additional Manufacturer Narrative
Corrected data: d3 - mfg establishment name.A photo and the suspected device were returned for evaluation.The device was visually inspected and there were no damages.A functional test was performed and the reported issue was not confirmed.No leaks or anomalies were observed.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.

Brand Name
LEVEL 1 LOW FLOW HOTLINE DISPOSABLE SET
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
ICU MEDICAL, INC.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key22287236
Report Number3012307300-2025-07288
Device Sequence Number18236021
Product Code LGZ
UDI-Device Identifier30695085407007
UDI-Public(01)30695085407007(17)271212(10)4445333
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K911383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberL-70
Device Lot Number4445333
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Supplement Date Received by Manufacturer06/19/2025
01/20/2026
Initial Report FDA Received Date06/18/2025
Supplement Report FDA Received Date07/10/2025
02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown